# SDR ASAA2015032111042

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,181 hours, 8,116 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  ACFT GROUNDED. QRH CHECKLIST COMPLETES SUCCESSFULLY.
